American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53D20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 70 found      Go to page: 1 2 3

[1] Yunhyung Cho. Log-concavity of the Duistermaat-Heckman measure for semifree Hamiltonian $S^1$-actions. Proc. Amer. Math. Soc. 142 (2014) 2417-2428.
Abstract, references, and article information   
View Article: PDF

[2] Alimjon Eshmatov and Philip Foth. On sums of admissible coadjoint orbits. Proc. Amer. Math. Soc. 142 (2014) 727-735.
Abstract, references, and article information   
View Article: PDF

[3] Benjamin Schwarz and Henrik Seppänen. Symplectic branching laws and Hermitian symmetric spaces. Trans. Amer. Math. Soc. 365 (2013) 6595-6623.
Abstract, references, and article information   
View Article: PDF

[4] Miguel Abreu and Leonardo Macarini. Remarks on Lagrangian intersections in toric manifolds. Trans. Amer. Math. Soc. 365 (2013) 3851-3875.
Abstract, references, and article information   
View Article: PDF

[5] Alexander Cardona. Extended symmetries and Poisson algebras associated to twisted Dirac structures. Contemporary Mathematics 584 (2012) 117-128.
Book volume table of contents   
View Article: PDF

[6] Jȩdrzej Śniatycki. Commutation of geometric quantization and algebraic reduction. Contemporary Mathematics 583 (2012) 295-308.
Book volume table of contents   
View Article: PDF

[7] Emily B. Dryden, Victor Guillemin and Rosa Sena-Dias. Hearing Delzant polytopes from the equivariant spectrum. Trans. Amer. Math. Soc. 364 (2012) 887-910. MR 2846357.
Abstract, references, and article information   
View Article: PDF

[8] Álvaro Pelayo and San Vũ Ngọc. Symplectic theory of completely integrable Hamiltonian systems. Bull. Amer. Math. Soc. 48 (2011) 409-455. MR 2801777.
Abstract, references, and article information   
View Article: PDF

[9] Friedrich Knop. Automorphisms of multiplicity free Hamiltonian manifolds. J. Amer. Math. Soc. 24 (2011) 567-601. MR 2748401.
Abstract, references, and article information
View Article: PDF

[10] Nicholas Proudfoot. All the GIT quotients at once. Trans. Amer. Math. Soc. 363 (2011) 1687-1698. MR 2746660.
Abstract, references, and article information   
View Article: PDF

[11] I. Mundet i Riera. A Hilbert-Mumford criterion for polystability in Kaehler geometry. Trans. Amer. Math. Soc. 362 (2010) 5169-5187. MR 2657676.
Abstract, references, and article information   
View Article: PDF

[12] Susan Tolman. On a symplectic generalization of Petrie's conjecture. Trans. Amer. Math. Soc. 362 (2010) 3963-3996. MR 2638879.
Abstract, references, and article information   
View Article: PDF

[13] Daniel Greb. Projectivity of analytic Hilbert and Kähler quotients. Trans. Amer. Math. Soc. 362 (2010) 3243-3271. MR 2592955.
Abstract, references, and article information
View Article: PDF

[14] Patrick Iglesias-Zemmour. The moment maps in diffeology. Memoirs of the AMS 207 (2010) MR 2681025.
Book volume table of contents   

[15] José Agapito and Leonor Godinho. Intersection numbers of polygon spaces. Trans. Amer. Math. Soc. 361 (2009) 4969-4997. MR 2506433.
Abstract, references, and article information   
View Article: PDF

[16] Nan-Kuo Ho and Chiu-Chu Melissa Liu. Yang-Mills connections on orientable and nonorientable surfaces. Memoirs of the AMS 202 (2009) MR 2561624.
Book volume table of contents   

[17] Timothy E. Goldberg. A convexity theorem for the real part of a Borel invariant subvariety. Proc. Amer. Math. Soc. 137 (2009) 1447-1458. MR 2465671.
Abstract, references, and article information   
View Article: PDF

[18] Petre Birtea, Juan-Pablo Ortega and Tudor S. Ratiu. Openness and convexity for momentum maps. Trans. Amer. Math. Soc. 361 (2009) 603-630. MR 2452817.
Abstract, references, and article information   
View Article: PDF

[19] Ben Webster. Cramped subgroups and generalized Harish-Chandra modules. Proc. Amer. Math. Soc. 136 (2008) 3809-3814. MR 2425719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Philip Foth. Generalized Kostant convexity theorems. Proc. Amer. Math. Soc. 137 (2009) 297-301. MR 2439453.
Abstract, references, and article information   
View Article: PDF

[21] Megumi Harada and Gregory D. Landweber. Surjectivity for Hamiltonian $G$-spaces in $K$-theory. Trans. Amer. Math. Soc. 359 (2007) 6001-6025. MR 2336314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Oana M. Dragulete, Tudor S. Ratiu and Miguel Rodríguez-Olmos. Singular cosphere bundle reduction. Trans. Amer. Math. Soc. 359 (2007) 4209-4235. MR 2309182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Raúl M. Aguilar. Tangentially positive isometric actions and conjugate points. Trans. Amer. Math. Soc. 359 (2007) 789-825. MR 2255197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Andrew Dancer and Andrew Swann. Toric hypersymplectic quotients. Trans. Amer. Math. Soc. 359 (2007) 1265-1284. MR 2262850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Alvaro Pelayo. Topology of spaces of equivariant symplectic embeddings. Proc. Amer. Math. Soc. 135 (2007) 277-288. MR 2280203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] L. Godinho. Semifree symplectic circle actions on $4$-orbifolds. Trans. Amer. Math. Soc. 358 (2006) 4919-4933. MR 2231878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Min Kyu Kim. Frankel's theorem in the symplectic category. Trans. Amer. Math. Soc. 358 (2006) 4367-4377. MR 2231381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] M. Lübke and A. Teleman. The universal Kobayashi-Hitchin correspondence on Hermitian manifolds. Memoirs of the AMS 183 (2006) MR 2254074.
Book volume table of contents   

[29] Marco Zambon and Chenchang Zhu. Contact reduction and groupoid actions. Trans. Amer. Math. Soc. 358 (2006) 1365-1401. MR 2187657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Bernhard Krötz and Michael Otto. A refinement of the complex convexity theorem via symplectic techniques. Proc. Amer. Math. Soc. 134 (2006) 549-558. MR 2176024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 70 found      Go to page: 1 2 3